# SDR AALA201701299009

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 53,881 hours, 20,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE L3 DOOR FLASHLIGHT INOPERATIVE. MAINTENANCE REPLACED THE BATTERY AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
